MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED
Catalog Number 6506000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Abrasion (1689); Hematoma (1884); Insufficient Information (4580)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screws on the device's wheels snapped and caused the cot to fall down to the ground.It was additionally reported that the patient fell off of the cot and was injured.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The issue was identified to be with the cot and not the powerload, which is now identified to be the concomitant device.It was reported by the customer that allegedly the cot wheels snapped and the cot fell, injuring the patient.As a result of the injury, a stryker sr.Qae contacted the customer for further information.The customer stated that, while two users were unloading the cot, the cot load wheels broke.This resulted in a hematoma to the patient's hand and a skin injury to the leg and foot.The patient then was evaluated in the emergency department.No further treatment information was provided.As a result of the event, a visual and functional inspection was performed by a stryker field service technician.It was found that the unintended cot drop was due to the head section retractable assembly being broken/damaged.The issue was resolved for the customer by replacing the head section of the device.

Brand Name
POWER-PRO XT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19209313
Report Number0001831750-2024-00689
Device Sequence Number12744388
Product Code FPO
UDI-Device Identifier07613327261523
UDI-Public(01)07613327261523(21)180640848
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6506000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown